# SDR SWAA2024053183039

- Difficulty date: May 6, 2024
- Submitted: May 31, 2024
- Operation: Air carrier
- Aircraft: N8693A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36921
- Aircraft time: 26,036 hours, 12,784 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 947
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT R/H LAV; O/B AFT FLOOR MOUNT AT STA 947 HAS AREA OF SURFACE CORROSION IN FLOOR BEAM.    REMOVED CORROSION PER SRM 51-10-02. DAMAGE REMOVAL FOUND TO BE OUT OF LIMITS PER SRM 53-70-51-1A-1.   CUT AND REMOVED UPPER CHORD FLANGE OF STA. 947 FLOORBEAM FROM RBL 9' TO RBL 59' PER SRM 53-70-51-2R-5; ALTERNATIVE 2. C/W ALL STEPS REPAIRED PER SRM 53-70-51-2R-5; ALTERNATIVE 2 AND EA 24-153-01228-WIP1.
